# SDR QXEA2012032300239

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 5,878 hours, 6,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8533821111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK 9 AT THE AFT END BOTTOM OF THE CLAW.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND TO THEN BE OUT OF LIMITS.  REPLACED SEAT TRACK.
